# SDR SIMA200201810

- Difficulty date: December 19, 2001
- Submitted: February 26, 2002
- Operation: Air carrier
- Aircraft: N605RR
- Make and model: Emb EMB-145
- Aircraft serial: 145059
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IMBV - LEVEL 2 CORROSION ON SERVICE DOOR AFT SILL.  REPLACED SERVICE DOOR AFT SILL IAW EMB 145 SRM 51-40-02.  (M)
